The Annals of Statistics
- Ann. Statist.
- Volume 24, Number 3 (1996), 1316-1326.
Asymptotics of least-squares estimators for constrained nonlinear regression
This paper is devoted to studying the asymptotic behavior of LS-estimators in constrained nonlinear regression problems. Here the constraints are given by nonlinear equalities and inequalities. Thus this is a very general setting. Essentially this kind of estimation problem is a stochastic optimization problem. So we make use of methods in optimization to overcome the difficulty caused by nonlinearity in the regression model and given constraints.
Ann. Statist., Volume 24, Number 3 (1996), 1316-1326.
First available in Project Euclid: 20 September 2002
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Wang, Jinde. Asymptotics of least-squares estimators for constrained nonlinear regression. Ann. Statist. 24 (1996), no. 3, 1316--1326. doi:10.1214/aos/1032526971. https://projecteuclid.org/euclid.aos/1032526971